MathSciNet Relay Station
MathSciNet bibliographic data
MR2196988 65N30 (41A15)
Schumaker, Larry L.; Sorokina, Tatyana Smooth macro-elements on Powell-Sabin-12 splits. Math. Comp. 75 (2006), no. 254, 711–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement